# SDR CA131216023

- Difficulty date: December 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 70,373 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO RETRACT LANDING GEAR AFTER TAKEOFF.  ACFT COVERED WITH ICE AND SNOW AFTER BEING LEFT ON GATE OVERNIGHT.  REQUIRED ABOUT AN HOUR TO DE-ICE ACFT PRIOR TO DEPARTURE.  AFTER TAKEOFF GEAR LEVER WOULDN`T COME UP.  WHEN GEAR STARTED TO RETRACT IT TRIGGERED A SHOCK ABSORBER FAIL MESSAGE.  CALLED MOC TO TROUBLESHOOT AND UNABLE TO RESOLVE PROBLEM, RETURNED.  EMERGENCY DECLARED WITH ATC. OVERWEIGHT LANDING, APPROXIMATELY LANDING WEIGHT 68.3. MAINTENANCE ADVISED.  FOUND NLG OLEO LOW.  NLG OLEO SERVICED IAW AMM 12-12-32-611-001-A.  FUNCTION CHECK OF NORMAL EXTENSION AND RETRACTION OF LANDING GEAR DONE IAW AMM 32-31-00-720-002-A. NO FAULTS NOTED.
